# SDR HNAA0800016

- Difficulty date: January 6, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 31,235 hours, 33,427 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Loose
- Location: Windscreen
- Part time: 12,335 hours, 14,953 cycles
- Component: Windscreen, Triplex
- Component part number: 07803
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM F/O WINDSHIELD NEAR HEATER TERMINAL.  MAINTENANCE INSPECTED WIRING AND FOUND A LOOSE WIRE ON THE FIRST OFFICERS WINDOW AT THE HEATER TERMINAL L2.  WIRING INSPECTED FOR DAMAGE, NO DEFECTS NOTED.  TIGHTENED CONNECTOR, OPERATIONAL CHECK GOOD.
